i advise that you not get mirena. another women just recently posted that she was having pain with mirena and i had to tell her that is common. when i was on mirena i had a period like bleeding 3 weeks out of a month. the doctors had to test to make sure that the iud had not caused me to become anemic. luckily it didn't but i didn't stop the bleeding until i finally got the mirena taken out. it also caused pain while having sex. this is because it caused by cervix to swell with is a very painful thing. after i got the mirena taken out, the pain became better but never fully went away. my cervix never went down fully from the effects of the iud. it has also been associated with back pain and many other problems. i also tried the shot but it caused me to gain 20 pounds.i have been using nuva ring for about 2 years now and have had no problems once so ever. it also makes me period regulate. i always start and end on the same date
I had mirena put in after my first pregnancy and I had it in for a year and a half or so when we decided to start trying for our second one. I currently have it in again. I never had any problems with it except right after I got it I bled on and off for about 2 months, same with this time around. But after that I didn't really get periods either except maybe once or twice. My husband does say (TMI) that he can feel the strings poking him a little when we have sex but usually only if he goes deeper. Now I have heard that some women have had some issues with it so just like any other birth control "it may not be right for you" lol. Gl hon.